Discrete-time growth-dispersal models

Research output: Contribution to journalArticle

180 Scopus citations

Abstract

Integrodifference equations are discrete-time models that share many of the attributes of scalar reaction-diffusion equations. At the same time, they readily exhibit period doubling and chaos. We examine the properties of some simple integrodifference equations.

Original languageEnglish (US)
Pages (from-to)109-136
Number of pages28
JournalMathematical Biosciences
Volume80
Issue number1
DOIs
StatePublished - Jul 1986

    Fingerprint

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics

Cite this